I'm 29 years old and have been on the NuvaRing for 6 years now with little irregularity or interruption to my periods until recently. I typically have cycles that have some pretty strong cramps and heavy bleeding for 2-3 days, and then it just stops and all is back to normal.
For the past 3-4 months, I've noticed my periods getting slightly lighter than usual, but still lasting only 2-3 days, tops.
This month, I removed my NuvaRing as per usual and started pink/red spotting the next day with stronger cramps than usual. This continued for the next 7 days, with persistent spotting and at times, debilitating cramps that left me dizzy when I stood up occasionally and in pain when I sit or have a bowel movement. I seem to be alternating between constipation and loose stools to the point that it feels like IBS but I'm not eating any foods that would typically trigger such a result. This feels like the "bubble guts" I usually have accompanying my cramps in the days leading up to my period, but yielding few results for lack of a better way of putting it.
Just two days ago, I started getting a normal period (finally) - red, some clots and tissue, and finally enough to use 2 tampons over the course of that day and for the past two days I'm somewhere in between - its not heavy, its not spotting, its just light and consistent. But the entire time, whether it was spotting, heavy, or this in between, I've have incredibly uncomfortable and painful cramps radiating around my lower back, down through my thighs, and up into my abdomen.
I've been pregnant once before, and I have none of the symptoms - my breasts are normal, appetite normal, nausea non-existent, no persistent bloating, and most importantly, I have had a period, just one that has been bookended by spotting.
Before spending the money on a doctor's visit, I just need to know if this sounds like endometriosis or perhaps something else?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.